MathSciNet Relay Station
MathSciNet bibliographic data
MR753956 (85i:65101) 65L10 (34B15)
Schröder, Johann Numerical error bounds for fourth order boundary value problems, simultaneous estimation of $u(x)$ and $u\sp{\prime\prime}(x)$. Numer. Math. 44 (1984), no. 2, 233–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement